American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information
View Article: PDF

[2] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148.
Abstract, references, and article information
View Article: PDF

[3] V. V. Golomozyĭ. A subgeometric estimate of the stability for time-homogeneous Markov chains. Theor. Probability and Math. Statist. 81 (2010) 35-50. MR 2667308.
Abstract, references, and article information
View Article: PDF

[4] K.-H. Indlekofer, O. I. Klesov and J. G. Steinebach. An inequality for the Lévy distance between two distribution functions and its applications. Theor. Probability and Math. Statist. 81 (2010) 59-70. MR 2667310.
Abstract, references, and article information
View Article: PDF

[5] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information
View Article: PDF

[6] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information
View Article: PDF

[7] I. I. Ezhov and V. F. Kadankov. Boundary functionals for the superposition of a random walk and a sequence of independent random variables. Theor. Probability and Math. Statist. 75 (2007) 9-22. MR 2321177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] T. Kadankova. Exit, passage, and crossing times and overshoots for a Poisson compound process with an exponential component. Theor. Probability and Math. Statist. 75 (2007) 23-39. MR 2321178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1